# SDR C2XA09CL071

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 22,298 hours, 21,230 cycles
- Engine: Rroyce AE3007A1
- Engine time: 21,521 hours, 16,883 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23069438
- Part serial: MM119575
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 17,039 hours, 13,662 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB AE3007A-72-368 ON THE NR 1 ENGINE A CRACK INDICATION OF THE 2ND STAGE HIGH PRESSURE TURBINE WHEEL WAS FOUND DURING THE ULTRASOUND INSPECTION.  THE NR 1 ENGINE WAS REPLACED.
